IJPAM: Volume 104, No. 1 (2015)

STATISTICAL CONVERGENCE
IN FUZZY $n$-NORMED SPACES

B. Surender Reddy$^1$, M. Srinivas$^2$
$^{1,2}$Department of Mathematics
University College of Science
Saifabad, Osmania University
Hyderabad, Telangana 500004, INDIA


Abstract. In this paper we introduce the concept of statistical convergence of a sequence in fuzzy $n$-normed space and defined limit point, statistical limit point and statistical cluster point of a sequence in fuzzy $n$-normed space. Also we establish the relationship between limit point, statistical limit point and statistical cluster point of a sequence in fuzzy $n$-normed space.

Received: March 24, 2015

AMS Subject Classification: 46S40, 41A50

Key Words and Phrases: fuzzy $n$-normed space, statistical convergence and statistical Cauchy sequence in fuzzy $n$-normed Space, statistical limit point and statistical cluster point in fuzzy n-normed space

Download paper from here.




DOI: 10.12732/ijpam.v104i1.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 104
Issue: 1
Pages: 29 - 42


$n$-NORMED SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).